A splitting theorem for manifolds and surgery groups

Sylvain Cappell

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)281-286
Number of pages6
JournalBulletin of the American Mathematical Society
Issue number2
StatePublished - Mar 1971


  • Algebraic K-theory
  • Classification of manifolds
  • Homotopy equivalent manifolds
  • Submanifolds
  • Surgery group
  • Surgery theory
  • Whitehead group

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this